# SDR IPXA2020031653177

- Difficulty date: February 15, 2020
- Submitted: March 16, 2020
- Operation: Air carrier
- Aircraft: N576UP
- Make and model: Boeing 747-44AF
- Aircraft serial: 35665
- Aircraft time: 43,952 hours, 6,622 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146U5817129
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/AFLOOR PANEL PUNCTURED AT STA 1950LEFTREPAIRED DAMAGED PANEL PER SRM 53-00-50-2R-1
